A 24-year-old female asked:
I had the paraguard iud inserted wednesday. i've been moderately bleeding since and now have been nauseous all day. should i call my on call obgyn?
1 doctor answer • 1 doctor weighed in
Family Medicine 40 years experience
IUD problems: Often symptoms from dilation of the uterus opening when the IUD was placed, NSAID's like naprosyn (naproxen) or Motrin may help but if symptoms are worse and with nausea you should call your Doctor and have the IUD position checked to insure it's not in the wrong place, which could cause other and more serious problems, don't worry but please get it all checked out so you will be safe and have piece of mind!
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsAnswered >2 years ago
Last updated Feb 15, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.